Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hiding and Covering in a Compact Metric Space

Robert J. McEliece and Edward C. Posner
The Annals of Statistics
Vol. 1, No. 4 (Jul., 1973), pp. 729-739
Stable URL: http://www.jstor.org/stable/2958316
Page Count: 11
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hiding and Covering in a Compact Metric Space
Preview not available

Abstract

This paper studies the relationship between games of search on a compact metric space X and the absolute epsilon entropy I(X) of X. The main result is that I(X) = -log νL *, νL * being the lower value of a game on X we call "restricted hide and seek."

Page Thumbnails

  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730
  • Thumbnail: Page 
731
    731
  • Thumbnail: Page 
732
    732
  • Thumbnail: Page 
733
    733
  • Thumbnail: Page 
734
    734
  • Thumbnail: Page 
735
    735
  • Thumbnail: Page 
736
    736
  • Thumbnail: Page 
737
    737
  • Thumbnail: Page 
738
    738
  • Thumbnail: Page 
739
    739